publication:

Tools for the SBML community (2006)

Author(s): Gillespie C, Wilkinson D, Proctor CJ, Shanley D, Boys RJ, Kirkwood TBL

      • Journal: Bioinformatics
      • Volume: 22
      • Issue: 5
      • Pages: 628-629
      • Publisher: Oxford University Press
      • Publication type: Article
      • Bibliographic status: Published
      Staff

      Professor Richard Boys
      Professor of Applied Statistics

      Dr Colin Gillespie
      Lecturer in Statistics

      Professor Darren Wilkinson
      Professor of Stochastic Modelling